U.S. doctors online nowAsk doctors free
PA
A 28-year-old female asked:

hello. my two year old son has a rash all over his body. no fever and it doesn't seem to be bothering him. however..of keeps spreading. he's already on an antibiotic but its not helping. i'm unsure what to do at this point especially with a seven month ol

1 doctor answer1 doctor weighed in
Dr. Corey Clay
Allergy and Immunology 10 years experience
Hard to know: This is a difficult scenario to evaluate without more information. Since it's not bothering him, hives are not likely. Also does not seem consistent with drug reaction. Viral rash is very typical for this time of year, and these generally affect large area. Usually occur as viral illness is resolving. Another thought: rash occurs if child with epstein-barr viral illness is treated with amoxicili

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 30-year-old member asked:

Lately i've had skin rashes and itchiness. Should I use calamine lotion or aloe?

2 doctor answers3 doctors weighed in
Dr. Sheila Goodman
Specializes in Obstetrics and Gynecology
Either: Either may help with symptoms. Hydrocortisone cream which is available over-the-counter may both relieve the symptoms and help get rid of the rash. Antihistamines like claritin, zyrtec and Benadryl (diphenhydramine) will also help for both.
A 21-year-old member asked:

Can I take antibiotics or over-the-counter anti-diarrheal drug for ane. Coli infection?

2 doctor answers4 doctors weighed in
Dr. Jeffrey Crespin
Gastroenterology 28 years experience
Yes: The strains of e.Coli that cause travelers diarrhea can be treated with the antibiotics Cipro (ciprofloxacin) or rifaximin. Antidiarrheal can be taken for symptoms. In the past there was some concern that antidiarrheals would prolong the infection, but that does not seem to be the case.
A 30-year-old member asked:

My son is 6 months old now, and I am having some serious lower back pain. Could it be my hips are adjusting?

1 doctor answer1 doctor weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Back pains: The word "serious" calls for need for assessment by an orthopedic specialist for diagnosis & recommendations.
A 28-year-old member asked:

I had a headcold that got worse in 2 days, im now vomiting, diahreoa, dizzy, and ache all over what could it be?

1 doctor answer2 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
The flu?: The symptoms indicate your body is fighting off some nasty infection. Serious and treatable infections need to be excluded. If none found, most likely it is viral flu.
Tampa, FL
A 26-year-old female asked:

My son which is 2 years old and I have had diahhrea for 6 days and vomitting only off and on usually when we eat we also have runny noses and no fever?

1 doctor answer5 doctors weighed in
Dr. Jeffrey Pollard
ENT and Head and Neck Surgery 21 years experience
Sounds like virus: Sounds like a viral "enteritis" - basically a "stomach flu". Viral gastrointestinal infections can not only be tedious to get through, they can also be quite serious in a small child. With symptoms of that duration in a 2 y/o you may need to get reassurance from a pediatrician or urgent care doctor that he/she is staying hydrated enough (as 2 y/o's don't have much reserve). Hope this helps!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 12, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.